# SDR ORJA97109

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1125, FLOOR BOARD HAS LEVEL 3 CORROSION.  REMOVED FLOOR PANEL, CORROSION DAMAGE BEYOND REPAIRABLE LIMITS.  FABRICATED NEW FLOOR PANEL FROM 7075-T6 .050 INCH IAW DC-9 SRM 51-10-2.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED PANEL IAW DC-9 SRM 51-30-1.  AIRCRAFT RETURNED TO SERVICE.  (X)
